# SDR FDEA202512262291

- Difficulty date: December 26, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66249
- Aircraft time: 7,097 hours, 3,539 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Damaged
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE UNDERGOING EXTENSIVE STRUCTURES REPAIR FOR IMPACT DAMAGE TO BS 368 - 478, S35 - 38L  ACFT SUSTAINED MAJOR FIRE DAMAGE DURING REPAIR WITH ROOT CAUSE CURRENTLY BEING INVESTIGATED.  MAJOR REPAIR.  COMPLIED WITH EA H-5310-T0383765.  MAJOR REPAIR AFTER FWD CARGO   COMPARTMENT FIRE ACFT WAS REPAIRED BY AOG TEAM.  4EA MAJOR REPAIRS WERE PERFORMED. ALL REPAIRS ARE CLASSIFIED AS CATEGORY A REPAIRS AS DEFINED IN SRM 51-00-06.  R & R SECTION 41 LOWER LOBE.  R & R SECTION 43 LOWER CARGO  DOOR SURROUND.  R & R SECTION 43 KEEL BEAM PANEL , TRIM & REINFORCING REPAIR TO THE FWD PRESSURE BULKHEAD BEAM. TRACKED IAW EA H-5310-T0384867 (ER 25-02693) TO ASSIST IN ANY FUTURE MAJOR REPAIR SURVEYS. MAJOR REPAIR.
